# SDR U30A200200026

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 2,650 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 25217
- Condition: Discharged
- Location: Zone 242
- Part time: 839 hours, 398 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION AT ORD, THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED BATTERY PACK I/A W AMM 33-51-38-401 AND OPERATIONALLY CHECKED THE SYSTEM WITH NO FURTHER DEFECTS.
